# SDR JJBA20130624032

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 31,723 hours, 43,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW REPORTED THAT ONE RED FLOOR EMERGENCY WAS INOP.  MX REPLACED THE ASSOCIATED BATTERY AND ALL OPS CHECKS WERE SATISFACTORY.
